Acne Watch

Alec.A
Badges: 9
Rep:
?
#1
Report Thread starter 4 weeks ago
#1
So I took lymecycline tablets last year and it worked really well that all my acne cleared up. But after a few months it stopped working and so all of it started to come back. Recently, my doctor prescribed it again a year later, do you think it will work? Also any tips because my prom is next week!
1
reply
Maryam Nauman
Badges: 2
Rep:
?
#2
Report 4 weeks ago
#2
I used to take lymecyline (I got prescribed it 3 times) but then it just stopped working for me, so I switched to erythromycin and that helped me again. My experience was that the longer time I took medication the less effective it got ;/
If it’s your second round tho, I’m sure it’ll clear up
Posted on the TSR App. Download from Apple or Google Play
1
reply
Anonymous #1
#3
Report 4 weeks ago
#3
I’ve heard many experiences if antibiotics and have some myself.
For me it was something which took sometime but t doesnt really do much after tbf. It stops inflammation, gets rid of bacteria for the time you’re on, chances are it might relapse.
Start of this year, i went on accutane despite by acne being mild, and i cant be happier with my skin rn.
Posted on the TSR App. Download from Apple or Google Play
0
reply
Alec.A
Badges: 9
Rep:
?
#4
Report Thread starter 4 weeks ago
#4
Hopefully, I got put on erythromycin last month or maybe 2 months ago but it did nothing for me like at all. So my doctor prescribed lymecycline again so hopefully this time it works again cause the first time it worked really well

(Original post by Maryam Nauman)
I used to take lymecyline (I got prescribed it 3 times) but then it just stopped working for me, so I switched to erythromycin and that helped me again. My experience was that the longer time I took medication the less effective it got ;/
If it’s your second round tho, I’m sure it’ll clear up
0
reply
Alec.A
Badges: 9
Rep:
?
#5
Report Thread starter 4 weeks ago
#5
My doctor did say that if this second round of lymecycline doesn't work that I would have to be referred to a dermatologist which would probably mean going on accutane although I just hope lymecycline works for me like it did last time
(Original post by Anonymous)
I’ve heard many experiences if antibiotics and have some myself.
For me it was something which took sometime but t doesnt really do much after tbf. It stops inflammation, gets rid of bacteria for the time you’re on, chances are it might relapse.
Start of this year, i went on accutane despite by acne being mild, and i cant be happier with my skin rn.
0
reply
black tea
Badges: 18
Rep:
?
#6
Report 4 weeks ago
#6
The only way to see whether it will work or not is time. At least you know what the plan will be if it doesn't work.
0
reply
Precious Illusions
Badges: 20
Rep:
?
#7
Report 4 weeks ago
#7
I tried a bunch of different acne ointments etc as a teen. Nothing worked. Then I was referred to the dermatologist and put on roaccutane, worked wonders. Was on it for 6 months, never had acne again after that. I was lucky enough not to have any bad side effects. But it's the only thing that worked for me.
0
reply
Alec.A
Badges: 9
Rep:
?
#8
Report Thread starter 4 weeks ago
#8
that's the thing although, I wouldn't mind taking roaccutane previous tablets I've taken have worked wonders but the thing is it wasn't long term which is so annoying perhaps accutane would give me long term benefits
(Original post by Precious Illusions)
I tried a bunch of different acne ointments etc as a teen. Nothing worked. Then I was referred to the dermatologist and put on roaccutane, worked wonders. Was on it for 6 months, never had acne again after that. I was lucky enough not to have any bad side effects. But it's the only thing that worked for me.
0
reply
Kran2017
Badges: 2
Rep:
?
#9
Report 1 week ago
#9
Sorry to ask but how bad was your skin... I'm worried the dermatologist won't prescribe me it because its not severe. but nothing works or stops my acne coming through.
1
reply
andrei00
Badges: 1
Rep:
?
#10
Report 1 week ago
#10
Hi, the guidelines the GPs use state that if your acne ( weather severe or mild) is causing you emotional distress or scarring, they should refer you to a dermatologist and the dermatologist might prescribe you some antibiotics or a very strong medication called “Roaccutane” which has lots of side effects.

Also , if your skin does not respond to creams the guidelines state that they should start an antibiotic. I’ll put the link below so you can have a look.🙂

https://cks.nice.org.uk/acne-vulgari...Recommendation
(Original post by Kran2017)
Sorry to ask but how bad was your skin... I'm worried the dermatologist won't prescribe me it because its not severe. but nothing works or stops my acne coming through.
0
reply
Mustafa0605
Badges: 15
Rep:
?
#11
Report 1 week ago
#11
The only permanent solution is called Accutane but you have to take it for half a year and it dries your lips up
Posted on the TSR App. Download from Apple or Google Play
0
reply
gibbder
Badges: 1
Rep:
?
#12
Report 1 week ago
#12
In adolescence, acne suffered. He drank antibiotics and over time everything went away. Antibiotics are prescribed by the doctor after tests.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you tempted to change your firm university choice on A-level results day?

Yes, I'll try and go to a uni higher up the league tables (146)
17.63%
Yes, there is a uni that I prefer and I'll fit in better (74)
8.94%
No I am happy with my course choice (488)
58.94%
I'm using Clearing when I have my exam results (120)
14.49%

Watched Threads

View All